On the valuation of Paris options : foundational results

Schröder, Michael

URL: http://arxiv.org/pdf/math/0004016.pdf
Document Type: Working paper
Year of publication: 1999
The title of a journal, publication series: On the valuation of Paris options : foundational results
Place of publication: Mannheim
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics
Abstract: This paper adresses the valuation of the Paris barrier options proposed by Yor, Jeanblanc-Picque, and Chesnay (Advances in Applied Probability, 29(1997), 165-184) using the Laplace transform approach. Based on suggestions by Pliska the notion of Paris options is extended such that their valuation is possible at any point during their lifespan. The Laplace transforms derived by Yor et al. are modified when necessary, and their basic analytic properties are discussed.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item